| Model Number |
LEAD2005-70BP |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Cerebrospinal Fluid Leakage (1772)
| Date of Event |
08/02/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The manufacturing records were reviewed and no relevant nonconformities were found.
Event or Problem Description
It was reported to nevro that the patient experienced a dura leak during the implant procedure.The physician chose to abort the procedure and the dura leak resolved on its own.There have been no reports of further complications regarding this event.